Professor acknowledges the possibility of paralysis after Pfizer vaccination

After vaccination with Pfizer or Moderna, there is always a small chance of a person vaccinated with facial nerve palsy. This was stated by Professor of the School of Systems Biology at George Mason University (Virginia, USA), Doctor of Biological Sciences Ancha Baranova.

“Paresis of the facial nerve, by the way, was noted not only in Israel, there were cases in Canada and the United States. Yes, they are related to vaccinations. I must say that this effect is unpleasant for a person, it passes. Of course, maybe not so fast, but in principle, on the same horizon as, say, an eye tick. So far, we cannot predict who will have, who will not. But yes, after vaccines there is a small chance of this”, – said the scientist.

So she commented on the information about the occurrence of Bell’s palsy in 13 Israelis after the introduction of the Pfizer vaccine. At the same time, according to her, such a side effect is possible after other medical procedures, in particular, fibrogastroscopy.

As EADaily reported, according to the Israeli Ministry of Health, of the 2 million who received the first dose of the vaccine from Pfizer, 1,127 people reported side effects. The Times of Israel newspaper writes that the most serious reaction to this vaccine – Bell’s palsy (temporary weakness or paralysis of the muscles on one side of the face) was noted in Israel in 13 vaccinated, three more people reported the appearance of a metallic taste in the mouth, two had difficulties with breathing, and one patient lost consciousness. About 600 people who received the second dose of the vaccine experienced local discomfort and pain in the area of ​​the injection.

Comments:

comments powered by HyperComments